UNIGE document Scientific Article
previous document  unige:9752  next document
add to browser collection

Some remarks on generalized roundness

Published in Geometriae Dedicata. 2008, vol. 135, no. 1, p. 23 - 27
Abstract By using the links between generalized roundness, negative type inequalities and equivariant Hilbert space compressions, we obtain that the generalized roundness of the usual Cayley graph of finitely generated free groups and free abelian groups of rank ≥2 equals 1. This answers a question of J-F. Lafont and S. Prassidis.
Keywords Generalized roundnessNegative type functionsHilbert space compressionCAT(0) cube complexes
Full text
(ISO format)
JAUDON, Ghislain. Some remarks on generalized roundness. In: Geometriae Dedicata, 2008, vol. 135, n° 1, p. 23 - 27. https://archive-ouverte.unige.ch/unige:9752

210 hits

0 download


Deposited on : 2010-07-27

Export document
Format :
Citation style :